# SDR 98ZZZX3599

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800117
- Condition: Cracked
- Location: Tailboom
- Part time: 714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DAILY INSPECTION, FOUND LT UPPER SUPPORT FITTING, FIRST FORWARD SCREW CRACKED CRESENT SHAPED 1 INCH TO 1.50 INCHES.
